# SDR R61A2025101300432

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 26,284 hours, 18,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH SIDE OF FUSELAGE AT FRA 80 BETWEEN STR 22L AND 23L. REPAIRED USING FILLER,DOUBLER AND TRIPLER IAW EMB ETD2025-170-927669 REV A. ALSO REF VP-043665-2025 N/R #1 FOR WORK ACCOMPLISHED.
